Oh bad guts


#1
for the past 4 days i have suffered with the trots feel like my system has been flushed of my pd meds feel shaky,unbalanced has anyone else found this?

#2
Hi bodget.
What meds are you on? I had to come off Entacapone because it was giving me terrible diarrhoea. It certainly left me feeling shaky and I lost about a stone in weight. I think it's a fairly common side effect with that drug.

#3
You guys are soooo lucky:exclamation:

What I wouldn't give for a dose of the trots 3----

I've only been egg bound with bouts of jaggy plops 3****

Between my Duke of Argyls and my coccyx my bot is a right old state of affairs.

I'm also on Entacapone, prunes and out of date dairy foods.

#4
ECK you do make me laugh....serious now try Kiwi fruit first thing in the morning followed with strong black coffee......it works for me.


BOD....I think a visit to GP would be best for you.

Radz x

#5
i suffer with ibs,but i have found eatin weetbix is good for u im told by the consultant cus of the fibre in them ,helps the digestive system x:smile:

#6
Hi, Hubby had to come off Entacapone as had dramatic effect. Took nearly 5 days of no food to get him sorted.Came off Pramapexole due to OCD, now on Bromocriptine watch this space (???)